RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Veterans Board (https://www.recoveryourlife.com/forum/forumdisplay.php?f=34)
-   -   Virtual Psych ward! (https://www.recoveryourlife.com/forum/showthread.php?t=1312)

frenchhorn 09-06-2011 09:51 PM

Not good, really want to OD again, already done it twice in the last 4 days :(
how are you?

Doikers 09-06-2011 09:52 PM

*Hugs Oliver Massivley*

PoisonedApple 09-06-2011 09:54 PM

*cuddles Oliver* I'm not great but I'm trying...
If you need you can sit here with Me n Mark... *offers a plushie and a fluffy pillow to sit on*

frenchhorn 09-06-2011 09:58 PM

*hugs Mark and Crimson*

thank you I will join you, its been a horrible few days. *grabs a pillow and a duvet*

Doikers 09-06-2011 10:11 PM

*Night TIme Hugs my Wardies*

frenchhorn 09-06-2011 10:24 PM

*hugs Mark* night

YodaBearInterrupted 09-06-2011 10:53 PM

*hugs Oliver tight*

Cazki 09-06-2011 10:55 PM

*Hugs Mark*

*Hugs MJ*

*Hugs Matt*

*Hugs Crimson*

*Hugs Laura*

*Hugs Sam*

*Hugs Felicia*

*Hugs Louise*

*Hugs Oliver* heya oliver, welcome back, im sorry your struggling :(

YodaBearInterrupted 09-06-2011 10:56 PM

*hugs Atlantica*

How are you doing?

Cazki 09-06-2011 10:59 PM

Hi Matt im ok thanks, i had a few bad days recently but im ok now. I'm Ian by the way. How are you?

YodaBearInterrupted 09-06-2011 11:02 PM

Hi Ian :)

Bouncing around... not having a great week and I feel like I am being forced to choose to do something I don't want to do

frenchhorn 09-06-2011 11:07 PM

*hugs Ian and Matt*

PoisonedApple 09-06-2011 11:09 PM

*hugs Ian and Matt and Oliver*
G'night Mark!

Cazki 10-06-2011 12:12 AM

*Gives Matt oliver and crimson another hug*

Its my 4th ryl anniversary soon! :hop: :hop:

dontwantyoutoknow 10-06-2011 01:07 AM

Laura - Thanks. *hug* Please keep taking your meds until you can speak to a doctor or therapist about stopping them. There may be a particular way you need to come off them and by coming off them with a bang you could make yourself very ill. Side effects often last a couple of weeks before they settle down, and it can also be a couple of weeks before you feel any beneficial effects from taking the meds. My advice would be to hang on as much as possible and give yourself a bit more time. Then if you still feel the same, come off them. Maybe it would be worth getting a regular doctor and discussing mental health with them? I don't know how it works there, but here, you can't get any where without a General Practioner, except therapy through charities, but you can't get meds at all or non-charity provided support, like psychs etc.

Mark - that was NOT your fault. It sounds like you were purposefully prodded into drinking that beer. It's ok to not be able to fight back more when you're struggling; it doesn't make you weak or a failure or useless or anything like that. Do you have another relative you can get to talk to your father about his behaviour? He's in the wrong here.

Felicia - we should talk more, we seem to have loads in common.

Crimson - a list with subcategories is FAB! Honestly it is - if you can organise things like that and divide things into categories, you are doing amazing! And it's not about what's "normal"; it's about what works for you. If you're still nervous let a friend/relative/RYLer read your list first.

Oliver - omg you're back!! Hi!! *squishes Oliver gently* Really hope you feel better soon. Please talk to us when you feel like ODing or post a thread in Serious and post a link to it here. We will get you through - there is always someone about.

Ian - I'm glad you've come out the other side of your few bad days. *hug*

Matt - Is the bouncing around in moods a regular thing for you? Could you maybe try mood stabilisers, if you haven't already? Moodscope is a good website for tracking fluctuations in moods.

I'm, yeah, still here. Doctors on Wednesday, then Friday and Sunday I am going to move into the ward and you'll have to chain me to a padded wall to keep me safe. :hazard:

PoisonedApple 10-06-2011 01:26 AM

Quote:

Crimson - a list with subcategories is FAB! Honestly it is - if you can organise things like that and divide things into categories, you are doing amazing! And it's not about what's "normal"; it's about what works for you. If you're still nervous let a friend/relative/RYLer read your list first.
Just don't wanna seem totally off my rocker, ya know? As far as someone reading it... I have just you guys. :S

Quote:

Matt - Is the bouncing around in moods a regular thing for you? Could you maybe try mood stabilisers, if you haven't already? Moodscope is a good website for tracking fluctuations in moods.
MJ is right, so long as you can be bothered to actually do it. I used it some then had low points where I couldn't be arsed to even try doing that. But it is a good one.
*hugs all* I'm off for the night

dontwantyoutoknow 10-06-2011 01:38 AM

Well I'm happy to read over anything any of you would like me to. Any time. Just PM me, and please label a triggering PM in the subject line. x

Laura2.0 10-06-2011 09:21 AM

*hugs all*
sorry for not doing individuals, I'm especially dizzy today. Just getting out of bed was a struggle, cause I didn't know where 'up' and 'down' was.

MJ, thanks for the reply. Here in Germany we don't need to go to a GP to get a psych or meds. And my Therapist is a GP, just not my GP. lol.
I think I'm going to take the meds till she's back (thursday in a week).
I read the info in the package and it said that the meds have to 'fade out' or something. If I take one every other day I should be fine, right? I'm not going to try that now though, cause I don't want to experiment with my meds when I have to take care of kids.
I have to take care of kids and teach them how to work with horses in the next 2 weeks.

Doikers 10-06-2011 10:12 AM

*Hugs Oliver*

*Hugs Matthew*

*Hugs Ian*

*Hugs Crimson*

*Hugs MJ* EPIC post:)

*Hugs Laura*

youngatheart 10-06-2011 12:30 PM

*hugs* to everyone, how are you today?


All times are GMT +1. The time now is 07:19 PM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.